| Catalog Number |
DWJ718 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374); Inadequate Osseointegration (2646)
| Date of Event |
02/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
Patient underwent primary operation in (b)(6) 2023.Had increasing pain in operated shoulder and sought medical advice with non-primary surgeon.X-rays and ct scans showed baseplate was not fixed to scapular and was sitting within the joint.Also showed significant bone loss to remaining glenoid.Decision made to revise implant.Original implants removed.Bone loss too significant to do a single stage revision.Decision made to bone graft and let heal to be revised at a later date.Primary fixation of implant not achieved by primary surgeon.Loose implant caused significant bone loss in glenoid.Revision surgery required (multiple stages).
Additional Manufacturer Narrative
Correction - please refer h6 device code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
Event or Problem Description